A 52-year-old female asked:
Disclaimer

can 15 mg prednisone cause me to feel shaky? i've been on this dose since august 6this year

1 doctor answer
Dr. Dean Giannone
24 years experience Internal Medicine
Sure.: As a side effect, Prednisone can cause shakiness. Don't stop it, though; if you want to get off it you need to taper it over some time - consult with the prescribing doctor about this if the shakiness gets to the point that you want to come off it.
Answered on Oct 25, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Stephen Southard
14 years experience Internal Medicine
Talk to your doc: This may or may not be related to prednisone. But prednisone can really precipitate anxiety or exacerbate underlying anxiety issues. So please talk ... Read More
A 87-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
No, but…: Steroids, even low dose, can increase the risk of peptic ulcer disease, If given on a chronic basis. If she has had a perforation in the past, she sho ... Read More
1
1 thank
A 54-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Several possibles: There are many issues that can cause elevation of muscle enzymes. The major ones are meds (most commonly statins) and diseases that can cause muscle i ... Read More
A 16-year-old female asked:
Dr. Sari Nabulsi
Specializes in Pediatrics
Prednisone : prednisone can be a life saver in certain conditions like cancer, connective tissue disease, autoimmune disease, etcetera. Prednisone has side effects ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month